# SDR 95ZZZX716

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice
- Condition: Cabin Smoke
- Location: Engine
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O, H

## Discrepancy

STL - FLT 269 - DURING APPROACH WITH ANTI-ICE ON, A LIGHT SMOKE APPEARED IN CABIN.  TURNED ANTI-ICE OFF, SMOKE DISSIPATED.  PERFORMED ENGINE HIGH POWER RUN, NO SMOKE OR ODOR DETECTED, AND LEAK CHECKED DUCTING.  CHECK C-1D - 9-14-94 - MCI.
